2012

M. Axenovich, Y. Person, S. Puzynina: A regularity lemma and twins in words. Journal of Combinatorial Theory, Series A 120 (4) (2012), 733-743.

D. Clemens, A. Ferber, M. Krivelevich, A. Liebenau: Fast Strategies In Maker–Breaker Games Played on Random Boards. Combinatorics, Probability and Computing, 21 (2012), 897-915.

D. Conlon, H. Hàn, Y. Person, M. Schacht: Weak quasi-randomness for uniform hypergraphs. Random Structures and Algorithms, 40 (1) (2012), 1==38.

D. Dellamonica Jr., P. Haxell, T. Łuczak, D. Mubayi, B. Nagle, Y. Person, V. Rödl, M. Schacht, J. Verstraete: On even-degree subgraphs of linear hypergraphs. Combinatorics, Probability and Computing, 21 (2012), 113==127.

D. Dellamonica Jr., P. Haxell, T. Łuczak, D. Mubayi, B. Nagle, Y. Person, V. Rödl, M. Schacht: Tree-minimal graphs are almost regular. Journal of Combinatorics, 3(1) (2012), 50-62.

R.Glebov: Bijective mappings preserving intersecting antichains for k-valued cubes. Discrete Mathematics, 312 (2012), 2023-2026.

R. Glebov, Y. Person and W. Weps: On extremal hypergraphs for Hamiltonian cycles. European Journal of Combinatorics, 33 (2012) 544-555.

C. Grosu, J. Hladký: The extremal function for partial bipartite tilings. European Journal of Combinatorics, 33 (2012), 807-815.

L. Gugelmann, Y. Person, A. Steger, H. Thomas: A randomized version of Ramsey's theorem. Random Structures and Algorithms, 41(1) (2012), 488-505.

L. Özkahya, Y. Person: Minimum H-decompositions of graphs: edge-critical case. Journal of Combinatorial Theory, Series B, 102 (2012), 715==725.